# SDR 2006UALA00019

- Difficulty date: December 29, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Aircraft time: 38,371 hours, 28,306 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 663.75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 663.75 FRAME CRACKED AT NR 3 LT STR CUTOUT.    REMOVED DAMAGE AND FABRICATED AND INSTALLED REPAIR ANGLE, SPLICE AND FILLER REF SRM 53-00-07 REPAIR 9, AND 51-40-02 AND 51-40-03.
